alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : MAITRA, SUBHAMOY [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1

   1 / 3
to print
 Dalai, Deepak Kumar and Maitra, Subhamoy Algebraic Immunity of Boolean Functions - Analysis and Construction. Comp. y Sist., Mar 2009, vol.12, no.3, p.297-321. ISSN 1405-5546

   2 / 3
to print
 Sarkar, Sumanta and Maitra, Subhamoy Construction of Rotation Symmetric Boolean Functions with optimal Algebraic Immunity. Comp. y Sist., Mar 2009, vol.12, no.3, p.267-284. ISSN 1405-5546

   3 / 3
to print
 Maitra, Subhamoy et al. Nontrivial Solutions to the Cubic Sieve Congruence Problem: x3 y2z mod p. Comp. y Sist., Mar 2009, vol.12, no.3, p.253-266. ISSN 1405-5546

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information